# SDR ASAA2016081517717

- Difficulty date: August 15, 2016
- Submitted: August 19, 2016
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 30,974 hours, 9,421 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Heat Exchanger
- Part number: 118411934
- Part serial: YY083622V
- Condition: Leaking
- Location: Fuel / Oil
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE DRIPPING FLUID.  DRIPS TIMED AT 30 PER MINUTE BUT STOPPED COMPLETELY AFTER 2 MINUTES. ACFT GROUNDED.  REMOVED NR 2 ENGINE MAIN OIL/FUEL HEAT EXCHANGER, IAW AMM TASK 79-21-02-000-801-F00.  INSTALLED NR 2 ENGINE MAIN OIL/FUEL HEAT EXCHANGER STEPS A THRU H, IAW AMM 79-21-02-400-801-F00.  INSPECTION TASK 79-21-02-400-801-F00, STEP I COMPLETED, LEAK CHECKED GOOD.
